Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




What should I do for my friend?

by Michael Joe
(Myawady, Myanmar)

My friend is addicted to yaba. I told him not to use it but he can't stop. So, I decided to do something for him. Please give me advice to reduce side effects, what should I do and what should I feed him. Please.....

Comments for What should I do for my friend?

Click here to add your own comments

Get him to a doctor.
by: Debbie Wicker

Yabba is called meth or methamphetamine here in the US. Withdrawal from it can have very negative side effects and symptoms. Try getting him to a doctor and, based on his symptoms, the doctor can prescribe medications to help manage the negative issues from his withdrawal. The doctor may prescribe anti-psychotics as required.

Also, have your friend start attending AA or NA meeting online and working the 12-step program. The 12 steps have helped many, many overcome their addictions.

As far was what he should eat, good health meals will make his recovery easier.

Good luck,

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Drug Addiction Symptoms.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. Breaking Bad Habits With These Effective Tips

    Apr 25, 18 08:53 AM

    Breaking Bad Habits With These Effective Tips Everyone has bad habits that bring them more negative results than positive ones. You could have a problem

    Read More

  2. Feeling high off nothing? Don’t understand Help?

    Apr 24, 18 09:16 AM

    I ate an edible about two weeks ago and in the past three days I started feeling high without smoking or eating anything. It lasts from 30 minutes to 1

    Read More

  3. Over the Counter Drug Abuse

    Apr 23, 18 08:43 AM

    Over the Counter Drug Abuse -- Prescribed Addiction? Are doctors causing the problem?

    Read More


Follow on Twitter or Google+